File Download
There are no files associated with this item.
Links for fulltext
(May Require Subscription)
- Publisher Website: 10.1093/qmath/hah032
- Scopus: eid_2-s2.0-24744446038
- WOS: WOS:000229905100007
- Find via
Supplementary
- Citations:
- Appears in Collections:
Article: Mean square estimate for twisted automorphic L-functions on weight aspect
Title | Mean square estimate for twisted automorphic L-functions on weight aspect |
---|---|
Authors | |
Issue Date | 2005 |
Publisher | Oxford University Press. The Journal's web site is located at http://qjmath.oxfordjournals.org/ |
Citation | Quarterly Journal Of Mathematics, 2005, v. 56 n. 2, p. 223-237 How to Cite? |
Abstract | We study the mean square estimate for the twisted automorphic L-functions averaged over Hecke eigencuspforms at large weight. The upper bound obtained is quite sharp, and a direct application yields an unconditional version for a result of Kohnen and Sengupta. ©The Author 2005. Published by Oxford University Press. All rights reserved. |
Persistent Identifier | http://hdl.handle.net/10722/75195 |
ISSN | 2023 Impact Factor: 0.6 2023 SCImago Journal Rankings: 0.378 |
ISI Accession Number ID | |
References |
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Lau, YK | en_HK |
dc.date.accessioned | 2010-09-06T07:08:51Z | - |
dc.date.available | 2010-09-06T07:08:51Z | - |
dc.date.issued | 2005 | en_HK |
dc.identifier.citation | Quarterly Journal Of Mathematics, 2005, v. 56 n. 2, p. 223-237 | en_HK |
dc.identifier.issn | 0033-5606 | en_HK |
dc.identifier.uri | http://hdl.handle.net/10722/75195 | - |
dc.description.abstract | We study the mean square estimate for the twisted automorphic L-functions averaged over Hecke eigencuspforms at large weight. The upper bound obtained is quite sharp, and a direct application yields an unconditional version for a result of Kohnen and Sengupta. ©The Author 2005. Published by Oxford University Press. All rights reserved. | en_HK |
dc.language | eng | en_HK |
dc.publisher | Oxford University Press. The Journal's web site is located at http://qjmath.oxfordjournals.org/ | en_HK |
dc.relation.ispartof | Quarterly Journal of Mathematics | en_HK |
dc.rights | Quarterly Journal of Mathematics. Copyright © Oxford University Press. | en_HK |
dc.title | Mean square estimate for twisted automorphic L-functions on weight aspect | en_HK |
dc.type | Article | en_HK |
dc.identifier.openurl | http://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0033-5606&volume=56 No 2&spage=223&epage=237&date=2005&atitle=Mean+square+estimate+for+twisted+automorphic+L-functions+on+weight+aspect | en_HK |
dc.identifier.email | Lau, YK:yklau@maths.hku.hk | en_HK |
dc.identifier.authority | Lau, YK=rp00722 | en_HK |
dc.description.nature | link_to_subscribed_fulltext | - |
dc.identifier.doi | 10.1093/qmath/hah032 | en_HK |
dc.identifier.scopus | eid_2-s2.0-24744446038 | en_HK |
dc.identifier.hkuros | 102440 | en_HK |
dc.relation.references | http://www.scopus.com/mlt/select.url?eid=2-s2.0-24744446038&selection=ref&src=s&origin=recordpage | en_HK |
dc.identifier.volume | 56 | en_HK |
dc.identifier.issue | 2 | en_HK |
dc.identifier.spage | 223 | en_HK |
dc.identifier.epage | 237 | en_HK |
dc.identifier.isi | WOS:000229905100007 | - |
dc.publisher.place | United Kingdom | en_HK |
dc.identifier.scopusauthorid | Lau, YK=35724053400 | en_HK |
dc.identifier.citeulike | 227272 | - |
dc.identifier.issnl | 0033-5606 | - |